# SDR ARWA0001217

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 629 - DURING C CHECK INSPECTION, FOUND THE FOLLOWING: MAIN CARGO COMPARTMENT FLOORBEAM AT STA LBL 45 & FS 1680 CORRODED. CORRECTIVE ACTION: CORROSION REPAIR IAW BOEING MESSAGE INW-LIM-00-00147H, DATED 10/23/00.
